# SDR SWIA200110274

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 30,233 hours, 37,030 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL SYSTEM NR 1 STALL WARNING LIGHTS ILLUMINATED.  ABORTED TAKEOFF.  REPLACED NR 1 STALL WARNING COMPUTER.  OPS CHECK GOOD.
